# SDR 97ZZZX3578

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: King, KT76
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSPONDER UNIT INOPERATIVE WHEN INSTALLED.  REMOVED AND REPLACED.
